How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S RIAZ Your Own Question
Dr. S RIAZ, Doctor
Category: Medical
Satisfied Customers: 2822
Type Your Medical Question Here...
Dr. S RIAZ is online now
A new question is answered every 9 seconds

have been given a three day course of trimethoprim (6 tablets)

Resolved Question:

have been given a three day course of trimethoprim (6 tablets) after 2 feel sick to my stomach - do i tolerate this and finish course or change to another?????? Dot
Submitted: 7 years ago via HealthBoards.
Category: Medical
Expert:  Dr. S RIAZ replied 7 years ago.

Nausea is a very common side effect of trimethoprim. If you are finding it too difficult you can ask your doctor to substitute it with some other anti-biotic which would be effective against the infection which you have. Or you could take medications to help gastric upset like anta-acids. Thanks.



Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be welcomed.

Dr. S RIAZ and 7 other Medical Specialists are ready to help you

Related Medical Questions